# SDR VNAA0410007

- Difficulty date: October 15, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 1,653 hours, 1,710 cycles
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A CARGO DOOR MESSAGE IN FLIGHT.  MAINTENANCE CONTROL DEFERRED THE CARGO DOOR INDICATION SYSTEM WITH THE CREW 52-70-04 CAT-C.
